Statistical Science

[A Survey of the Statistical Theory of Shape]: Comment: Some Contributions to Shape Analysis

Kanti V. Mardia

Full-text: Open access

Article information

Source
Statist. Sci., Volume 4, Number 2 (1989), 108-111.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012585

Digital Object Identifier
doi:10.1214/ss/1177012585

JSTOR
links.jstor.org

Citation

Mardia, Kanti V. [A Survey of the Statistical Theory of Shape]: Comment: Some Contributions to Shape Analysis. Statist. Sci. 4 (1989), no. 2, 108--111. doi:10.1214/ss/1177012585. https://projecteuclid.org/euclid.ss/1177012585


Export citation

See also

  • Original Paper: David G. Kendall. A Survey of the Statistical Theory of Shape. Statist. Sci., Volume 4, Number 2 (1989), 87--99.
  • See Comment: Fred L. Bookstein. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 99--105.
  • See Comment: Christopher G. Small. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 105--108.
  • See Comment: Wilfrid S. Kendall. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 111--113.
  • See Comment: Geoffrey S. Watson. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 113--115.
  • See Comment: Dietrich Stoyan. [A Survey of the Statistical Theory of Shape]: Comment. Statist. Sci., Volume 4, Number 2 (1989), 115--116.
  • See Comment: David G. Kendall. [A Survey of the Statistical Theory of Shape]: Rejoinder. Statist. Sci., Volume 4, Number 2 (1989), 116--120.